# SDR 2008FA0000855

- Difficulty date: December 1, 2008
- Submitted: December 1, 2008
- Operation: General aviation
- Aircraft: N306HP
- Make and model: Bell OH-58A
- Aircraft serial: 7120794
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Spur Gear
- Part number: 23038229
- Condition: Sheared
- Location: Gearbox
- Part time: 1,954 hours, 4,629 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER TRAIN IDLER SPUR GEARSHAFT PN: 23038229. SHEARED IN HALF, PRODUCING METAL IN OIL.  WHEN TECHNICIAN DISASSEMBLED GEARBOX FOUND THAT GEARSHAFT WAS THE SOURCE OF THE METAL
